MathSciNet Relay Station
MathSciNet bibliographic data
MR1389509 (97j:14005) 14C05 (14C17 14J10)
Chang, Mei-Chu Inequidimensionality of Hilbert schemes. Proc. Amer. Math. Soc. 125 (1997), no. 9, 2521–2526.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement